logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleTři důkazy Morleyovy věty
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2016
Volume 45
Number 1
Pages 1-12
ISSN 1335-4981
Abstract
Three elegant and relatively new proofs of Morley’s theorem, one of the most attractive results in plane geometry, are presented.
Authors
Štěpánová, Martina
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007